# SDR RAIA960427

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588622
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 6,498 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7180 - COCKPIT RIGHT SIDE WINDOW CRACKED.  MX INSPECTED WINDSHIELD FOUND CRACK IN LIMITS PER ATR SRM, AS A PRECAUTION MX REPLACED CRACKED WINDSHIELD, OPERATIONAL CHECK GOOD.  (M)
